# SDR IPXA2020051355239

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 21,606 hours, 13,750 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57111092202
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300WHILE PREPAIRING TO REMOVE FASTENERS FROM FR47 LWR CORNER JUNCTION PER EO A300-5710-68606E. FOUND LHS HOLE S TO BE SECOND OVERSIZEDC/W FINAL EA#300-5710-27-A2444 & UPS EO A300-5710-76377-A
